# SDR CA150513006

- Difficulty date: April 28, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Scwzer SGS233A
- Aircraft time: 4,169 hours
- System (JASC): 5751 · Ailerons
- Part: Doubler
- Part number: 3350140
- Condition: Cracked
- Location: Aileron
- Part time: 4,166 hours
- Component: Aileron, Scwzer, 33501H3
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ANNUAL INSPECTION, A CRACK WAS DISCOVERED RADIATING FROM THE BEND LINE RELIEF HOLE ON THE HINGE DOUBLER, PN 33501-40.  ON THE LT OTBD AILERON, INBD HINGE, A NEW DOUBLER WAS INSTALLED & THE AILERON RETURNED TO SERVICE.
